# SDR ABXA9800878

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 595606541
- Condition: Corroded
- Location: Bs 699
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT CANTED BULKHEAD AT FS 699 CORRODED BETWEEN LBL 22 AND LBL 54.  FABRICATED NEW PANEL IAW DOUGLAS DRAWING NR 5956065 AND ABX REA D924-24804.
